# SDR DALA2019062803911

- Difficulty date: June 28, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 81,762 hours, 62,626 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/R THRUST REV SCRAPED ON LANDING. REMOVED T REPLACED #1 ENG THRUST REVERSER ASSY PER MD88 AMM 78-30. REVERSER, THRUS OFF 03-7831-9-0081 00171 ON 03-7831-9-0081 10110. (LP5772838)
